# SDR REXA2019051700737

- Difficulty date: May 17, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKS ON AFT SIDE PANEL OF STEPS AT PASSENGER DOOR (PTAS) (SM). SUMMARY OF NRC 00166: CRACK ON AFT SIDE PANEL OF STEPS AT PASSENGER DOOR WAS REPAIRED PER SRM 52-11-04-201-004-A01, ZONE 5 DETAIL X AND Y; FIGURE 52-11-04-995-802.
